MAUDE Adverse Event Report: INTEGER HOLDINGS CORPORATION INTRODUCER KIT FOR IMPELLA®; INTRODUCER, CATHETER

INTEGER HOLDINGS CORPORATION INTRODUCER KIT FOR IMPELLA®; INTRODUCER, CATHETER
Model Number 0052-3006
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was provided for analysis; however, a complaint notification was provided.The complainant described a steady stream of blood from the graft.No cracks or visible damage were noted on the introducer.Despite the leak, the introducer remained usable and the procedure was completed without delay.There was no reported patient harm and no medical intervention required.Without the return of the actual device in question for evaluation, integer is unable to determine the exact cause for this incident.The complaint is non-verifiable as the product was not returned for evaluation.In conclusion, based on the information available at this time it cannot be confirmed that the product failed to meet requirements.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified, and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Integer will continue to monitor this event type and risk.Integer is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by integer which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, integer, or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, integer, or its employees, that the report constitutes an admission that the device, integer, or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
We have been notified of a complaint involving an introducer (material # 0052-3006, lot # s9649272).A u.S.Complainant reported that during an impella 5.5 with smartassist implantation procedure on (b)(6) 2026, the 23fr peel-away introducer was observed to be leaking from the sidearm at the connection point between the sidearm and the introducer.The complainant described a steady stream of blood from the graft.No cracks or visible damage were noted on the introducer.Despite the leak, the introducer remained usable and the procedure was completed without delay.The patient presented to the physician with ami/cgs and remained alive following the procedure.There was no reported patient harm and no medical intervention required related to the leak.Additional devices used included an impella 5.5 with smartassist s2 set, us (1000100), lot #2026741033, serial # (b)(6).No damage was noted to the impella product.The introducer was discarded after the procedure and will not be returned for evaluation.

Brand Name
INTRODUCER KIT FOR IMPELLA®
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
INTEGER HOLDINGS CORPORATION
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
INTEGER HOLDINGS CORPORTATION
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
mohit malkani
4875 palm harbor blvd.
palm harbor, FL 34683
7279372511
MDR Report Key24729839
Report Number1035166-2026-00019
Device Sequence Number16057815
Product Code DYB
UDI-Device Identifier00885672009755
UDI-Public00885672009755
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0052-3006
Device Catalogue Number0052-3006
Device Lot NumberS9649272
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown